Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 131, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2014, 9:15 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 18, 2014, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Custer County, NE, Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 62 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:25 PM CDT | HAIL 1 | 3 Sw Arnold, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS53 KLBF 190215
SVRLBF
NEC041-111-113-190300-
/O.NEW.KLBF.SV.W.0131.140619T0215Z-140619T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ARNOLD...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...FINCHVILLE...MILLDALE...LOGAN AND PLEASANT HILL.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 239 AND 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4166 10023 4142 9988 4125 10027 4138 10043
TIME...MOT...LOC 0215Z 212DEG 17KT 4139 10031
HAIL...1.25IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
073
WWUS53 KLBF 190240
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM CDT WED JUN 18 2014
NEC111-113-190250-
/O.CAN.KLBF.SV.W.0131.000000T0000Z-140619T0300Z/
LINCOLN NE-LOGAN NE-
940 PM CDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN LINCOLN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4136 10023 4142 10026 4162 10026 4166 10023
4142 9988 4127 10023
TIME...MOT...LOC 0240Z 251DEG 18KT 4142 10011
$$
NEC041-190300-
/O.CON.KLBF.SV.W.0131.000000T0000Z-140619T0300Z/
CUSTER NE-
940 PM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CUSTER COUNTY UNTIL 1000 PM CDT...
AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARNOLD...AND
MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MILLDALE AND PLEASANT HILL.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 246 AND 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4136 10023 4142 10026 4162 10026 4166 10023
4142 9988 4127 10023
TIME...MOT...LOC 0240Z 251DEG 18KT 4142 10011
HAIL...1.00IN
WIND...<50MPH
$$
TAYLOR724
WWUS53 KLBF 190304
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT WED JUN 18 2014
NEC041-190314-
/O.EXP.KLBF.SV.W.0131.000000T0000Z-140619T0300Z/
CUSTER NE-
1004 PM CDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CUSTER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4136 10023 4142 10026 4162 10026 4166 10023
4142 9988 4127 10023
TIME...MOT...LOC 0240Z 251DEG 18KT 4142 10011
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:20 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 18, 7:20 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 720 PM CDT WED JUN 18 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 342 PM CDT WED JUN 18 2014 PRIMARY CONCERNS FOR THIS PORTION OF THE FORECAST DEAL WITH STORM CHANCES TONIGHT. AT 19Z WATER VAPOR IMAGERY SHOWED A STRONG UPPER LEVEL LOW CENTERED OVER WESTERN MONTANA WITH THE LONGWAVE TROUGH EXTENDING ACROSS MUCH OF THE WESTERN CONUS. THE UPPER LEVEL RIDGE WAS SEEN FROM LOUISIANA/MISSISSIPPI UP THROUGH THE NORTHERN PLAINS. THIS PATTERN LED THE LOCAL AREA TO BE IN SOUTHWEST FLOW WITH NUMEROUS WEAK SHORTWAVES MOVING INTO THE AREA OUT OF THE BASE OF THE TROUGH. AT THE SURFACE...AN AREA OF LOW PRESSURE WAS ANALYZED NEAR EASTERN BROWN AND WESTERN HOLT COUNTIES WITH A WARM FRONT EXTENDING UP OVER NORTHERN HOLT AND BOYD COUNTY THEN SOUTHEAST ACROSS NORTHEAST NEBRASKA. THE COLD FRONT WENT SOUTH AND WAS LOCATED BETWEEN KBBW AND KORD THROUGH KHDE AND TO A POINT WEST OF KHLC. THIS BOUNDARY HAS BEEN SEEN VERY WELL ON RADAR THIS AFTERNOON AND BY 20Z...STORMS HAD BEGUN DEVELOPING ON THE FRONT ACROSS KANSAS. ALSO...AN INVERTED TROUGH EXTENDED INTO SOUTH DAKOTA FROM THE SURFACE LOW WHERE STRONG EASTERLY FLOW HAD LED TO ALMOST CONTINUOUS STORMS THROUGH THE DAY. THROUGH THIS EVENING...MAY SEE STORMS DEVELOP VERY NEAR THE SURFACE LOW OVER THE FAR NORTHEAST PART OF THE FORECAST AREA...AS WELL AS ALONG THE COLD FRONT AS PEAK HEATING ALLOWS THE CAP TO BREAK AND CONVECTION TO FIRE. WITH THE COLD FRONT GENERALLY BEING EAST OF THE FORECAST AREA THINK CONVECTION WILL HOLD OFF IN THAT VICINITY UNTIL THE LOW LEVEL JET PICKS UP THIS EVENING. AT THAT POINT...THE MOISTURE TRANSPORT THROUGH THE LOW LEVELS IS INDICATING THERE WILL BE CONVERGENCE INTO SOUTHWEST AND CENTRAL NEBRASKA SO CHANCES FOR STORMS IN THESE VICINITIES WILL PICK UP AFTER 00Z. THE AREA OF HIGHEST CONCERN THROUGH EARLY EVENING WILL BE OVER NORTH CENTRAL NEBRASKA IN THE VICINITY OF THE SURFACE LOW/TRIPLE POINT. SPC MESOANALYSIS IS SHOWING A NARROW BAND OF EXTREME SB CAPE ON THE ORDER OF 5-6K J/KG...AND STRONG MOISTURE CONVERGENCE ALONG THE WARM FRONT. IN ADDITION...LOW LEVEL HELICITY AND SHEAR IN THESE AREAS IS DECENT SO WOULDN/T BE SURPRISED TO GET ROTATING STORMS IN THESE AREAS...AND PERHAPS TORNADO DEVELOPMENT IN STORMS. FOR TONIGHT...MODELS ARE SHOWING A DECENT SHORTWAVE TROUGH MOVING OUT OF COLORADO TO HELP STORMS FIRE THIS EVENING OVER NORTHEAST COLORADO. THESE STORMS ARE EXPECTED TO CONGEAL INTO AN MCS THAT WILL BE FED BY THE LOW LEVEL JET AS IT MOVES EAST ACROSS NEBRASKA. THIS SHOULD BRING RAINFALL TO MUCH OF THE AREA TONIGHT...BUT HIGHEST AMOUNTS ARE EXPECTED OVER WESTERN NEBRASKA AS THE MOISTURE FEED WILL BE STRONGEST AT THIS POINT. AS THE SYSTEM MOVES EAST COULD SEE THE STORMS DEVELOP INTO A LINE AND QUICKLY PUSH ACROSS NEBRASKA OVERNIGHT. THIS COULD LEAD TO A THREAT FOR STRONG WINDS FOR PORTIONS OF CENTRAL AND EASTERN NEBRASKA TONIGHT. THEN FOR THURSDAY...THE LATEST MODELS ARE SHOWING A SHORTWAVE TROUGH MOVING OUT OF COLORADO AND PASSING ACROSS NEBRASKA DURING THE MORNING HOURS. THERE IS NOT PRECIPITATION IN THE FORECAST ASSOCIATED WITH THIS SYSTEM AS VERY DRY AIR WILL BE IN PLACE. HOWEVER...IF THE MODELS ARE NOT HANDLING THE MOISTURE FIELD WELL...THERE MAY BE A STRAY SHOWER OR THUNDERSTORM DURING THE MORNING HOURS MONDAY OVER WESTERN NEBRASKA. TEMPERATURES WILL BE COOLER ON THURSDAY DESPITE LOTS OF SUNSHINE. THE DRY AIR WILL LEAD TO MOSTLY SUNNY SKIES...BUT WITH TEMPERATURES ALOFT BEING A GOOD 5 DEGREES COOLER THAN WHAT IS BEING OBSERVED IN THE WARM SECTOR TODAY...BELIEVE HIGHS WILL TOP OUT IN THE 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 342 PM CDT WED JUN 18 2014 MID AND LONG TERM MODELS IN FAIR AGREEMENT WITH GFS WARMER THROUGH THE WEEKEND AND NOT AS COOL NEXT WEEK. WILL USE A BLEND FOR THE FORECAST. UPPER LOW OVER EASTERN MONTANA ON THURSDAY WILL CONTINUE TO BE THE MAIN WEATHER MAKER THROUGH LATE WEEK INTO THE WEEKEND. THURSDAY NIGHT COOL FRONT WILL BE WELL EAST OF THE FORECAST AREA EAST AND SOUTH AS SURFACE HIGH PRESSURE BUILDS IN WITH CLEARING SKIES AND DIMINISHING WINDS. TEMPERATURES IN THE LOWER 50S WEST TO AROUND 60 EAST. BOTH GFS AND ECMWF BRINGING A STRONG MID LEVEL WAVE ACROSS THE FORECAST AREA FRIDAY AFTERNOON AND EVENING IN MAINLY ZONAL FLOW. WEAK LOW LEVEL JET DEVELOPING THROUGH THE EVENING AND WITH STEEP LAPSE RATES HAVE RETAINED SCHC POPS. WEAK COLD FRONT MOVING ACROSS THE NORTHERN PLAINS AND WESTERN NEBRASKA SATURDAY. LATE AFTERNOON AND EVENING THUNDERSTORMS EXPECTED. WARMEST DAY OF THE WEEKEND WITH MID TO UPPER 80S. SUNDAY ANOTHER MID LEVEL WAVE WITH GOOD MID LEVEL FRONTOGENESIS IN MAINLY ZONAL FLOW AS SURFACE HIGH BUILDS IN PUSHING A MORE VIGOROUS COLD FRONT THROUGH WESTERN NEBRASKA. MAINLY AFTERNOON AND EVENING THUNDERSTORMS STRONG COOLING TREND THROUGH THE FIRST OF THE WORK WEEK WITH 70S FOR HIGHS AND 50S FOR LOWS AND DRY AS SURFACE HIGH PRESSURE HANGS AROUND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 713 PM CDT WED JUN 18 2014 ACCORDING TO MOST OF THE SHORT TERM PROJECTIONS...AN ORGANIZED THUNDERSTORM SYSTEM IN NORTHEAST COLORADO WILL MOVE INTO SOUTHWEST NEBRASKA AND ACROSS CENTRAL AND NORTH CENTRAL NEBRASKA AFTER 02Z. WHEN IT DOES...NUMEROUS THUNDERSTORMS WITH HEAVY RAIN AND HAIL CAN BE EXPECTED OVER WESTERN NEBRASKA. WE HAVE BETTER THAN AVERAGE CONFIDENCE THAT THEY WILL AFFECT VTN 06-09Z AND LBF 04-06Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BROOKS LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Jun 18, 4:06 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT WED JUN 18 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-192115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT WED JUN 18 2014 /306 PM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. STORMS COULD DEVELOP ALONG A WARM FRONT OVER NORTH CENTRAL NEBRASKA...AS WELL AS ALONG A COLD FRONT EXTENDING FROM NORTH CENTRAL INTO SOUTH CENTRAL NEBRASKA. IF STORMS DEVELOP ALONG THESE BOUNDARIES...LOCATIONS THAT COULD SEE ACTIVITY WOULD BE MAINLY OVER KEYA PAHA...BOYD...AND NORTHERN HOLT COUNTIES...THEN SOUTHWARD IN AREAS EAST OF A LINE FROM STUART THROUGH ANSELMO AND CURTIS. THESE STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...WITH AN ISOLATED TORNADO NOT OUT OF THE QUESTION. THUNDERSTORMS MOVING INTO WESTERN NEBRASKA ARE EXPECTED TO DEVELOP INTO A LINE AND MOVE EAST OVERNIGHT. THREATS FROM THESE STORMS WOULD BE LARGE HAIL AND DAMAGING WINDS...WITH DAMAGING WINDS ALONG THE LEADING EDGE OF THUNDERSTORMS BEING THE GREATER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES RETURN FOR FRIDAY AND PERSIST THROUGH TUESDAY OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER NORTH CENTRAL NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Jun 18, 7:57 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 6 SW PAXTON 41.06N 101.44W
06/18/2014 E1.75 INCH KEITH NE PUBLIC
&&
SNIVELYSpecial weather statement, Jun 18, 8:16 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 816 PM CDT WED JUN 18 2014 NEZ059-190200- LINCOLN NE- 816 PM CDT WED JUN 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 900 PM CDT... AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE MALONEY STATE RECREATION AREA...OR 6 MILES SOUTH OF NORTH PLATTE...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... BECK AROUND 845 PM CDT. NORTH PLATTE AROUND 850 PM CDT. BIRDWOOD AROUND 900 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 170 AND 183. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 92. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Jun 18, 8:19 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 819 PM CDT WED JUN 18 2014 NEZ059-190200- LINCOLN NE- 819 PM CDT WED JUN 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 900 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF MAXWELL...OR 11 MILES EAST OF NORTH PLATTE...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 91 AND 105. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, Jun 18, 8:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 7 SW SUTHERLAND 41.09N 101.22W
06/18/2014 E1.75 INCH LINCOLN NE PUBLIC
&&
SNIVELYLocal storm report, Jun 18, 8:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL HERSHEY 41.16N 101.00W
06/18/2014 E1.25 INCH LINCOLN NE PUBLIC
&&
BTAYLORLocal storm report, Jun 18, 9:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 10 SE STAPLETON 41.38N 100.38W
06/18/2014 E1.00 INCH LINCOLN NE PUBLIC
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 49 min |
| Jun 18, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Jun 18, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 43 min |
| Jun 18, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jun 18, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jun 18, 10:25 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 50 min |
| Jun 18, 10:31 PM CDT | Tornado Warning | LBF | Deuel, Keith | 29 min |
| Jun 18, 10:34 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 41 min |
| Jun 18, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 47 min |
| Jun 18, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 49 min |
| Jun 18, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 45 min |
| Jun 18, 11:40 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 12:02 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 43 min |
| Jun 19, 12:05 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 40 min |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, Thomas | 42 min |
| Jun 19, 12:37 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 53 min |
| Jun 19, 12:47 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson, Thomas | 43 min |
| Jun 19, 12:57 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 48 min |
| Jun 19, 1:03 AM CDT | Areal Flood Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup | 3 hr |
| Jun 19, 1:03 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jun 19, 2:57 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.